# SDR FDEA201405301230

- Difficulty date: May 30, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 77,335 hours, 28,396 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND POSSIBLE CRACK ON LT WING AT FWD INBD CORNER OF FUEL PNL.  CONFIRMED CRACK AT FWD INBD CORNER OF FUEL PNL BY HFEC INSPECTION IAW NDTSPM PT 6. CRACK TERMINATES  AT RIVET.  STARTED REMOVING DOOR TO ASSIST SHEET METAL.  FINISHED REMOVING LT WING REFUEL PNL IAW SMP.  REMOVED DAMAGED SKIN USING HALF INCH RADIUS IAW  SRM 57-10-00 VOLUME 1 FIGURE 68.  REMOVED LT LE PNL 519AB FOR ACCESS TO SKIN REPAIR.  FABRICATED DOUBLER & FILLER IAW SRM 57-10-00 FIG 68.  OK TO INSTALL.  INSTALLED REPAIR PARTS IAW SRM 57-10-00 VOLUME 1 FIGURE 68.  APPLIED PROTECTIVE PAINT FINISH IAW SRM 51-21-02.
